On the Stability of a Monotone Difference Scheme for the Burgers Equation
Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 955-960
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_7_a11,
author = {P. P. Matus and G. L. Marcinkiewicz},
title = {On the {Stability} of a {Monotone} {Difference} {Scheme} for the {Burgers} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {955--960},
year = {2005},
volume = {41},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_7_a11/}
}
P. P. Matus; G. L. Marcinkiewicz. On the Stability of a Monotone Difference Scheme for the Burgers Equation. Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 955-960. http://geodesic.mathdoc.fr/item/DE_2005_41_7_a11/